# SDR SWAA2022030328340

- Difficulty date: February 14, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 40,329 hours, 23,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** TRANSFERRED FROM LOGBOOK PAGE 0038321 'AFT CARGO COMPARTMENT R/H SIDEPLATE SUPPORT ZEE HAS CORROSION STARTING @ STA 794.3 TO 67' FWD. CORROSION IS AROUND NUTPLATE HOLES.' / EVAL CAP STRIP FOR CORROSION AT STA. 794.3 TO .67'. FWD. R/H FOUND TO BE OUT OF LIMITS DUE TO NO ENTIRE IN SRM. FABRICATED; LOCATED AND DRILLED IAW SRM 51-40-05-0G-0 AND DWG 453A2611. MATERIAL I.D. FOR PN# 453A2611-11 2024T3 .063' LOT# 5078360-1. TREATED AND PRIMED IAW AMM 51-21-41-370-801 AND AMM 51-21-72-370-804 APPLIED TOP COAT IAW AMM 51-21-73-370-804
